# SDR IPXA2017070318853

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 17,594 hours, 11,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER DAMAGED AT FRAMES 84 TO 85,  STRINGER 45 - 44R AT THE TAIL STAND BALL AREA.  REPAIRED IAW EO A300-5330-63531-E.
